# SDR SCNA20180208050

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR-WAY FWD SURROUND IS CRACKED AT OUTLET LOCATION. REPAIRED CRACK AT CUTLET ON R-1 DOORWAY FWD SURROUND. REMOVED AND RE-APPLIED DECORATIVE TEDLAR TO FWD DOORWAY SURROUND.
